# SDR 97ZZZM410

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED EMERGENCY LIGHT BATTERIES INOPERATIVE AT ROWS 13 AND 18, AND R-1 EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE SEAT MOUNTED LIGHT BATTERIES AND THE DOOR IDENTIFIER BATTERY.  REFERENCE USAABB97032.
